# SDR QXEA2017051900364

- Difficulty date: May 13, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Reinforcement
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME REINFORCEMENT FS X 116, STR 23P TO 25P CORRODED. REMOVED FRAME REINFORCEMENT IAW SRM 51-40-07, AND SRM 51-42-05-02-01. INSTALLED NEW FRAME REINFORCEMENT IAW SRM 51-42-05-02-01, SRM 51-23-00-00-01 AND SRM 51-25-10-02-01.
